Dermal filler injections aim to improve and rejuvenate the overall appearance of a patient. With their help, it is possible to stay “young and beautiful” for as long as possible. However, sometimes it happens that a patient cannot stop when undergoing these procedures and gets too much dermal filler injected beneath their skin. Here is where the facial overfilled syndrome comes in.
What exactly is it? And is there anything you can do with overfilled facial features? Let us find the answers to these questions together in order to use dermal fillers wisely!
A SAFETY NOTE:
Only a certified healthcare provider with a valid medical license is eligible to inject dermal fillers beneath a patient’s skin. The main reason for this is that they belong to products intended exclusively for professional use.
Dermal fillers are injectable products that are primarily used for cosmetic reasons. More precisely, they usually do a great job when it comes to taking care of the following aesthetic issues:
Depending on the main active substance in their composition, dermal fillers might be divided into several types. Poly-L-lactic acid, calcium hydroxyapatite, and hyaluronic acid filler solutions have gained the most popularity worldwide.
While the most well-known dermal filler brands are Sculptra (poly-L-lactic fillers), Radiesse (calcium hydroxyapatite fillers), and Juvederm (hyaluronic acid fillers). At the same time, it is worth mentioning that there exist a great number of other highly-qualitative dermal filler brands.
The expected results after dermal fillers are very promising – in most cases, the effect from them lasts about one year. Moreover, it might be substantially prolonged by periodical touch-up injections performed on a regular basis.
A SAFETY NOTE:
Dermal filler injections are safe procedures that might be used to treat all skin types. However, there exist several contraindications to them. Namely, the procedures should NOT be performed if a patient is pregnant, breastfeeding, or allergic to any component of the injected dermal filler (for instance, hyaluronic acid). The ongoing skin inflammation around the intended injection site is also a limitation of the treatment.
Buy Dermal Fillers Online: A Convenient Option
If you’re interested in enhancing your appearance with dermal fillers, you can conveniently buy dermal fillers online from PDCosmetics. Online shopping for dermal fillers provides you with access to a wide range of products and brands, making it easier to find the right dermal filler for your specific needs.
When properly used, dermal fillers provide a patient with an exceptionally natural look. However, it all depends on how much filler has been injected beneath the skin. In some cases, it becomes difficult for a patient to stop undergoing the injections of cheek fillers, lip fillers, or other facial fillers, which oftentimes leads to the so-called facial overfilled syndrome.
More precisely, facial overfilled syndrome is a complication that occurs when a patient undergoes too many facial filler injections or uses a large amount of dermal fillers per treatment. It is a dangerous condition that oftentimes leads to the distortion of facial proportions. In other words, it is a facial overfilled syndrome that oftentimes leads to the so-called “pillow face” with “duck lips.”
Facial overfilled syndrome might be recognized by a number of symptoms. Excessive cheek fillers, lip fillers, or other facial fillers might lead to certain typical facial peculiarities. Check out the main ones by going through the list below!
The most common reason for the so-called “Avatar” nose is the procedure of liquid rhinoplasty. In some cases, a patient would prefer to improve the shape of their nose with the help of a facial filler (more precisely, HA filler) instead of undergoing plastic surgery. When properly performed, this procedure does not cause any serious complications. However, spreading too much filler in the glabellar region might lead to the occurrence of a broad “Avatar” nose.
Overdone cheek fillers might oftentimes lead to the so-called “sunset” eyes. It is a condition when the eyes take on a drooping appearance. Apart from being not very attractive in the aesthetic sense, “sunset” eyes might also cause a number of complications (including vision impairment). In some cases, a patient might even need a medical emergency.
An overfilled face of a patient who has undergone too many injections of dermal fillers might resemble the one of a chipmunk. Namely, a too large amount of dermal fillers administered into a patient’s mid-face might result in very big “butt” cheeks, which probably belong to the most typical symptoms of overfilled faces.
If a patient is using too much lip filler, they might arrive at the so-called “duck” or “sausage” lips of a large size. This condition usually occurs if a healthcare provider injects a new filler while the old filler still remains in the lips or simply administers an excessive amount of a filler into a patient’s soft tissues in the perioral zone.
Last but not least, an overfilled face might also be characterized by the so-called “witch” chin. More precisely, the overlying filler in the chin zone makes it look very long and sharp and, therefore, resembles the chin of an old witch we see in the fairytales. “Witch” chin is a very common symptom of the overdose of dermal fillers by overly enthusiastic clients.
A SAFETY NOTE:
The above-mentioned symptoms of the so-called “pillow face” might be both aesthetically unattractive and medically dangerous. In other words, the overuse of dermal fillers not only visually spoils the facial anatomy but also might lead to dermal filler migration which, in its turn, might create serious health complications, such as disruption of a patient’s lymphatic channels or the negative impact on the work of the muscles surrounding the injection site.
Overfilled facial features are sharply noticeable to the human eye. Instead of rejuvenating and enhancing the overall appearance of a patient, they spoil it a lot. Luckily, it is possible to get rid of overfilled facial features. If a patient wants to do so, an aesthetic doctor might offer one of the following solutions:
A SAFETY NOTE:
It is also preferable for a patient to consult with a healthcare provider regarding the options available to improve the overfilled face. What is beneficial for one patient does not necessarily bring any substantial improvements for another patient. Therefore, please remember to always consult with your dermatologist, cosmetologist, or any other medical specialist.
All in all, injections of dermal fillers are advantageous procedures that help a patient to prolong their youthful and attractive appearance for as long as possible. By means of improving a wide range of aesthetic issues in a natural way, they do not create an artificial effect.
At the same time, however, an excessive use of dermal fillers might lead to a number of visual complications. Thus, make sure that you do not receive a too large amount of them and let your beauty flourish!